# SDR ABXA9501041

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS120538D
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON INITIAL GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, GOT THE SAME INDICATION.  AFTER GEAR UPLATCH CHECK, GEAR DOOR OPEN LIGHT AND LEFT GEAR UNSAFE LIGHT INDICATION.  PERFORMED GEAR SWING, FOUND THROUGH BOLT IN PIVOT POINT OF MAIN LANDING GEAR TORQUED TOO TIGHT AND WOULD NOT LET SPRING ENGAGE HOOK ON ROLLERS.  RETORQUED CASTELLATED NUT AND INSTALLED COTTER PIN IAW DC-9 SUPP MM 32-31-4.  GEAR SWING OPS CHECKED GOOD AND ALL INDICATIONS NORMAL.
